MAUDE Adverse Event Report: MALLINCKRODT DAR SRL DAR; CATHETERS, SUCTION, TRACHEOBRONCHIAL

MALLINCKRODT DAR SRL DAR; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number 444SP02012
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pli-10: 444sp02012, 444sp02012 12ch adt ty-care exel x10, (lot #21d1272fax) pli-30: 444sp02012, 444sp02012 12ch adt ty-care exel x10, (lot #21d1272fax).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that after the customer opened the package and connected the negative pressure suction line, the negative pressure suction button could not be pressed.This problem had not occurred during previous use.There was no patient involvement.Medtronic's initial evaluation of the incident device found that the three suction valves with the cap could not rotate properly.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the suction valves with the cap could not rotate properly.It was reported that after the customer opened the package and connected the negative pressure suction line, the negative pressure suction button could not be pressed.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.The instructions included with this device provide the following guidance: ty-care¿s instructions for use show the correct position of the suction valve cap in order to close and open it properly.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DAR
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
MALLINCKRODT DAR SRL
via giacomo bove 2/4/6/8
mirandola 41037
IT  41037
Manufacturer (Section G)
MALLINCKRODT DAR SRL
via giacomo bove 2/4/6/8
mirandola 41037
IT   41037
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21283722
Report Number2936999-2025-00046
Device Sequence Number15426709
Product Code BSY
UDI-Device Identifier20884522035191
UDI-Public20884522035191
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Model Number444SP02012
Device Catalogue Number444SP02012
Device Lot Number21D1272FAX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown